Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 25, Number 3 (2015), 1540-1580.
A monotone scheme for high-dimensional fully nonlinear PDEs
In this paper we propose a feasible numerical scheme for high-dimensional, fully nonlinear parabolic PDEs, which includes the quasi-linear PDE associated with a coupled FBSDE as a special case. Our paper is strongly motivated by the remarkable work Fahim, Touzi and Warin [Ann. Appl. Probab. 21 (2011) 1322–1364] and stays in the paradigm of monotone schemes initiated by Barles and Souganidis [Asymptot. Anal. 4 (1991) 271–283]. Our scheme weakens a critical constraint imposed by Fahim, Touzi and Warin (2011), especially when the generator of the PDE depends only on the diagonal terms of the Hessian matrix. Several numerical examples, up to dimension 12, are reported.
Ann. Appl. Probab., Volume 25, Number 3 (2015), 1540-1580.
First available in Project Euclid: 23 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Guo, Wenjie; Zhang, Jianfeng; Zhuo, Jia. A monotone scheme for high-dimensional fully nonlinear PDEs. Ann. Appl. Probab. 25 (2015), no. 3, 1540--1580. doi:10.1214/14-AAP1030. https://projecteuclid.org/euclid.aoap/1427124136